Alert archive / Virginia / Beach Hazards Statements in 2018
Beach Hazards Statement 3, NWS Wakefield, VA
NWS Wakefield, VA issued this beach hazards statement at Jun 26, 2018, 3:52 PM EDT for Currituck County, North Carolina; Worcester County, Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia. It took effect at Jun 27, 2018, 8:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2018, 3:52 PM EDT (19:52 UTC)
- In effect from
- Jun 27, 2018, 8:00 AM EDT
- Expired
- Jun 27, 2018, 4:42 PM EDT
- In force
- 9 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA
The radar
The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
656 WHUS41 KAKQ 261952 CFWAKQ Coastal Hazard Message National Weather Service Wakefield VA 352 PM EDT Tue Jun 26 2018 NCZ102-VAZ098-270400- /O.NEW.KAKQ.BH.S.0003.180627T1200Z-180628T0000Z/ /O.NEW.KAKQ.RP.S.0003.180627T1200Z-180628T0000Z/ Eastern Currituck-Virginia Beach- 352 PM EDT Tue Jun 26 2018 ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Wakefield has issued a Beach Hazards Statement, which is in effect from Wednesday morning through Wednesday evening. A High Rip Current Risk has also been issued. This High Rip Current Risk is in effect from Wednesday morning through Wednesday evening. * LOCATION...Virginia Beach and Outer Banks Currituck. * TIMING...Wednesday. * SURF OR RIP CURRENT RISK...Breaking waves of 4 feet will result in rough surf conditions and a high risk of rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Caution should be used when in or near the water. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards...beach patrol flags and signs. If you become caught in a rip current...relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
2 follow-up statements
016 WHUS41 KAKQ 270740 CFWAKQ Coastal Hazard Message National Weather Service Wakefield VA 340 AM EDT Wed Jun 27 2018 MDZ025-VAZ099-100-271545- /O.EXA.KAKQ.BH.S.0003.180627T1200Z-180628T0000Z/ /O.EXA.KAKQ.RP.S.0003.180627T1200Z-180628T0000Z/ Maryland Beaches-Accomack-Northampton- 340 AM EDT Wed Jun 27 2018 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... The National Weather Service in Wakefield has issued a Beach Hazards Statement, which is in effect from 8 AM EDT this morning through this evening. A High Rip Current Risk has also been issued. This High Rip Current Risk is in effect from 8 AM EDT this morning through this evening. * LOCATION...Virginia Beach and Outer Banks Currituck. * TIMING...Wednesday. * SURF OR RIP CURRENT RISK...Breaking waves of 3 to 4 feet will result in rough surf conditions and a high risk of rip currents. $$ NCZ102-VAZ098-271545- /O.CON.KAKQ.BH.S.0003.180627T1200Z-180628T0000Z/ /O.CON.KAKQ.RP.S.0003.180627T1200Z-180628T0000Z/ Eastern Currituck-Virginia Beach- 340 AM EDT Wed Jun 27 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * LOCATION...Virginia Beach and Outer Banks Currituck. * TIMING...Wednesday. * SURF OR RIP CURRENT RISK...Breaking waves of 4 feet will result in rough surf conditions and a high risk of rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents...longshore currents...sneaker waves and other hazards create life-threatening conditions in the surf zone. Caution should be used when in or near the water. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards...beach patrol flags and signs. If you become caught in a rip current...relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ wrs
927
WHUS41 KAKQ 272042
CFWAKQ
Coastal Hazard Message
National Weather Service Wakefield VA
442 PM EDT Wed Jun 27 2018
MDZ025-NCZ102-VAZ098>100-272145-
/O.CAN.KAKQ.BH.S.0003.000000T0000Z-180628T0000Z/
/O.CAN.KAKQ.RP.S.0003.000000T0000Z-180628T0000Z/
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
442 PM EDT Wed Jun 27 2018
...BEACH HAZARDS STATEMENT IS CANCELLED...
...HIGH RIP CURRENT RISK IS CANCELLED...
The National Weather Service in Wakefield has cancelled the Beach
Hazards Statement. The High Rip Current Risk has been cancelled.
A Moderate Rip Current Risk is now in effect through Thursday
afternoon.
$$
MDZ021>023-281100-
/O.NEW.KAKQ.CF.Y.0020.180628T0400Z-180628T1100Z/
Dorchester-Wicomico-Somerset-
442 PM EDT Wed Jun 27 2018
...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
EDT THURSDAY...
The National Weather Service in Wakefield has issued a Coastal
Flood Advisory, which is in effect from midnight tonight to 7 AM
EDT Thursday.
* LOCATION...Chesapeake Bay side of the Lower Maryland Eastern
Shore.
* TIMING...A few hours on either side of high tide Thursday morning.
* COASTAL FLOOD IMPACTS... Shallow flooding is expected in the
most vulnerable locations near the waterfront and shoreline
resulting in a low threat of property damage. Expect up to one
foot of water above ground level in low lying, vulnerable
areas. Some roads and low lying property including parking
lots, parks and lawns near the waterfront will experience
shallow flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory means that onshore winds...wave action
and/or tides will combine to create flooding of low areas along
the shore...and near tidal rivers and creeks. Be prepared for the
possibility of road closures and minor flooding of properties. If
travel is necessary...do not attempt to drive through water of
unknown depth.
&&
Time of high total tides are approximate to the nearest hour.
CAMBRIDGE MD
MLLW CATEGORIES - MINOR 3.5 FT, MODERATE 4.0 FT, MAJOR 4.5 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 2.0 FT, MAJOR 2.5 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
27/05 PM 3.1 1.1 1.4 1 NONE
28/05 AM 3.4 1.4 1.1 1 NONE
28/05 PM 2.6 0.6 0.9 1 NONE
29/06 AM 3.0 1.0 0.7 1 NONE
29/06 PM 2.3 0.3 0.6 1 NONE
30/06 AM 2.8 0.8 0.6 1 NONE
BISHOPS HEAD MD
MLLW CATEGORIES - MINOR 3.3 FT, MODERATE 3.8 FT, MAJOR 4.3 FT
MHHW CATEGORIES - MINOR 1.2 FT, MODERATE 1.7 FT, MAJOR 2.2 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
28/02 AM 3.4 1.3 1.1 1 MINOR
28/02 PM 2.7 0.6 0.9 1 NONE
29/03 AM 3.0 0.9 0.8 1 NONE
29/03 PM 2.5 0.4 0.7 1 NONE
30/03 AM 2.9 0.8 0.7 1 NONE
&&
$$
VAZ075-077-280800-
/O.NEW.KAKQ.CF.S.0012.180628T0400Z-180628T0800Z/
Westmoreland-Northumberland-
442 PM EDT Wed Jun 27 2018
...Water Levels Will Approach Minor Flooding Thresholds Early Thursday
Morning...
* LOCATION...Along the Potomac River Side of the Northern Neck.
* TIMING...A few hours on either side of high tide early Thursday
morning.
* COASTAL FLOOD IMPACTS...Shallow flooding is possible early
Thursday morning in the most vulnerable locations near the
waterfront and shoreline.
&&
Time of high total tides are approximate to the nearest hour.
LEWISETTA VA
MLLW CATEGORIES - MINOR 3.0 FT, MODERATE 3.5 FT, MAJOR 4.0 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 2.0 FT, MAJOR 2.5 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
28/02 AM 2.8 1.3 1.2 1 NONE
28/02 PM 2.3 0.8 1.0 1 NONE
29/03 AM 2.4 0.9 0.8 1 NONE
29/03 PM 2.1 0.6 0.8 1 NONE
30/04 AM 2.4 0.9 0.8 1 NONE
DAHLGREN/COLONIAL BEACH VA
MLLW CATEGORIES - MINOR 3.5 FT, MODERATE 4.0 FT, MAJOR 4.5 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.1 FT, MAJOR 2.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
27/04 PM 3.4 1.5 1.7 1 NONE
28/04 AM 3.6 1.7 1.7 1 MINOR
28/05 PM 2.7 0.8 1.0 1 NONE
29/05 AM 2.6 0.7 0.7 1 NONE
29/06 PM 2.2 0.3 0.5 1 NONE
30/05 AM 2.3 0.4 0.5 1 NONE
&&
$$What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Jun 26, 1:50 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 26, 1:50 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Wakefield VA 150 PM EDT Tue Jun 26 2018 .SYNOPSIS... Low pressure tracks east across the Carolinas today, then moves off the coast late tonight. A warm front will lift north of the region Wednesday, with a cold front crossing the area Thursday. High pressure returns for the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1030 AM EDT Tuesday... Latest analysis indicating a sfc frontal boundary nearly stationary across central NC with a light westerly flow aloft. Radar depicts an area of overrunning N of the front bringing fairly widespread rain into south central VA counties and another batch approaching AKQ interior NE NC zones. Mainly dry elsewhere but rather thick mid/high level clouds are prevalent except over the far NE where the high clouds are more transparent. For the rest of today, not a lot of change in the overall pattern is anticipated, as weak impulses of upper level energy pass through southern VA and NC with sfc low pressure staying off to SW. In- situ damming will prevail with sfc high pressure centered across south central VA/wedged up against the Mtns and slowly weakening (pressure falls). Raised PoPs to likely over south central VA and will have another area of likely PoPs this aftn from Bertie County to Chowan and Perquimans along the Albemarle sound. Have 20-30% PoPs to the I-64 corridor and genly dry to the N/NE of that. Lowered highs about 2-3 degrees along and west of I-95 where temperatures genly stay in the 70s. Highs farther east will avg into the lower 80s except at the immediate coast with onshore flow keeping readings in the upper 70s. Some locally heavy (but not excessive) rain is possible over south central VA this aftn. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... As of 300 AM EDT Tuesday... Moisture fields shunt most measurable pcpn toward the sern coastal areas tonight as the low tracks across ern NC. Chc pops across those areas but kept slight chc pops across most of the fa given some mid level moisture ahead of the approaching warm front. Kept the lwr Md ern shore dry. Lows mid 60s-lwr 70s. Low pressure tracks across the Gt Lakes region Wed. The associated warm front lifts north putting the local area in a more humid and unstable airmass. Kept low chc pops Wed morning as the second wave moves off the coast with a several hour "lull" in the pcpn before afternoon convection develops to the west then moves east of the mts Wed afternoon and evening. No severe expected as the best dynamics stay west of the mts, but some locally heavy downpours will be possible given rising PW's. Highs Wed low-mid 80s. Lows upr 60s- mid 70s. The front pushes east of the area Thurs with drier air moving in from the nw late. However, enough lingering moisture around for most of the day to keep low chc pops in the grids, highest along the coast. Highs Thu upr 80s-lwr 90s. Slight chc pops Thurs evening along the coast, otw, clearing. Lows upr 60s-mid 70s. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 300 AM EDT Tuesday... The medium range period still appears to be a transition to hotter temperatures and (mainly) dry conditions as an upper ridge axis is progged to slowly shift ENE into the upcoming weekend. Latest 25/12Z GFS/ECMWF/CMC are in fairly good agreement with the placement of main features lending to a relatively high confidence forecast in general terms. Models have the upper ridge moving through the OH Valley Fri/Fri night, and to PA/NJ over the weekend. Drier conditions Fri as sfc high pressure builds in from the west. Sfc high pressure more or less will be centered over the local area Fri, along or just off the coast Sat/Sun, sliding farther offshore by Mon. While it will be hot (and moderately humid), the pattern does not fit local heat climatology for excessively high temperatures. Highest 850 mb temperatures suggest that the core of hottest wx will likely align a little N of the AKQ CWA from northern VA to NJ and perhaps into southern New England. Locally, expect high temperatures Fri in the upper 80s to lower 90s, and generally in the lower- mid 90s Sat/Sun (hottest over the N/NW interior of the CWA). Highs Mon may be a touch cooler but still mainly into the 90s. The immediate coast from the eastern shore to VA Beach and NC Outer Banks will likely have some seabreeze influence each day with highs primarily 85-90 F through the period. Lows Fri night/Sat night/Sun night will be mainly in the lower to mid 70s (with some upper 70s possible across the urban locales). In contrast to the very wet conditions over the past 30-60 days, this period at least "appears" as if it should be devoid of any organized rain given building heights aloft and what should be a capped atmosphere. Of course, an isolated sea /Bay- breeze storm and a stray storm off the mountains can't be ruled out but the coverage of this would be minimal. Other than Thu evening, will keep the forecast dry Fri/Sat, with just a slight chance (20%) by Sun/Mon primarily over the Piedmont and interior NE NC as the upper ridge begins to slowly break down and shift farther off to the NE of the local area. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 145 PM EDT Tuesday... Visible satellite is showing BKN-OVC clouds across much of VA as well as NC as of 145 PM. Ceilings are mainly VFR along and east of a Charlottesville, VA to Raleigh, NC line with MVFR CIGS farther west. In addition, scattered showers are ongoing along and west of this line. A few showers are possible (most likely at ECG) this afternoon/evening, but no thunder is expected. Expect E/SE winds around 10 kt with gusts as high as 20 kt through this evening. Winds subside some tonight but stay out of the E/SE. A frontal boundary remains stalled across North Carolina during the remainder of the day as surface low pressure moves east along it this afternoon and tonight. CIGS are expected drop to MVFR levels (due to stratus) at all sites except SBY as the front moves northward tonight and low level moisture increases. CIGS slowly lift to low-end VFR by late Wednesday morning. OUTLOOK... Another area of low pressure moves into southeastern Canada Wed PM-Thursday. Isolated to scattered showers/t-storms are possible Wed PM-Thursday as the (weak) cold front associated with this system crosses the region. Mainly VFR with dry weather Fri-Sat. && .MARINE... As of 300 AM EDT Tuesday... Cold front remains south of the area this morning, with winds mainly less than 15kt from an east component direction. Winds will increase out of the E/ENE today as high pressure builds southward across the area from southern New England. Speeds will generally be around 15 kts most areas, which will increase seas to 3-4 feet on the ocean, and 2-3 feet on the Bay. This pattern persists into tonight, with a gradual turn to the ESE/SE later tonight/Wednesday as high pressure shifts offshore, and front begins moving northward as a warm front. At this time, have held off with any SCA, although NWPS wave forecasts indicate parts of the southern coastal waters could reach 5 feet by Wednesday morning. In addition, winds could gust to around 20 kts for a short period tonight in the far southern Bay/adjacent coastal waters. Winds turn south Wednesday night in the 10-15 kt range, then diminish and veer to the NW on Thursday as cold front passes. Not a lot of cold advection behind the frontal passage on Thursday, so winds remain below SCA criteria throughout the next 3-4 days. && .HYDROLOGY... As of 1030 AM EDT Tuesday... Flood Warnings have been extended for the Mattaponi River at Beulahville based on latest gauge readings. The warning for the South Anna/North Anna/Pamunkey river has been cancelled as river levels have fallen there. && .TIDES/COASTAL FLOODING... As of 330 AM EDT Tuesday... There is a moderate rip risk today over all beaches due to increasing onshore swell and nearshore waves around 3 ft. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MPR NEAR TERM...LKB/MPR SHORT TERM...MPR LONG TERM...LKB AVIATION...ERI/MPR MARINE...WRS HYDROLOGY... TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 26, 3:51 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Wakefield VA 351 PM EDT Tue Jun 26 2018 MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093- 095>097-509>525-272000- Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 351 PM EDT Tue Jun 26 2018 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-VAZ098-272000- Eastern Currituck-Virginia Beach- 351 PM EDT Tue Jun 26 2018 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-VAZ099-100-272000- Maryland Beaches-Accomack-Northampton- 351 PM EDT Tue Jun 26 2018 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:52 PM EDT | Rip Current Statement | AKQ | Currituck | 25 hr |
| Jun 25, 9:53 PM EDT | Areal Flood Warning | AKQ | Caroline, Hanover, King William | 12 hr |
| Jun 26, 3:48 PM EDT | Small Craft Advisory | AKQ | 21 hr |
Nearby
Beach Hazards Statements in Virginia, 2018Beach Hazards Statements in North Carolina, 2018Beach Hazards Statements in Maryland, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.